# SDR ABXA060134

- Difficulty date: February 20, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LONGERON 31 RIGHT AROUND OUTBOARD RIVET ROW STA 21.5 WHILE OPENING AREA FOR ITEM YY-882.  REMOVED LONGERON 31 RIGHT FROM STA. 10 TO 70.  FABRICATED NEW, PO NR 112478, TREATED, PRIMED AND INSTALLED REF. DC8 SRM 51-1-21, 51-1-20D, 51-3-0, 51-1-8 AND LWR 200302015.
